PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 3 | 279-287
Tytuł artykułu

Some refinements of a selection theorem with O-dimensional domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The following known selection theorem is sharpened, primarily, by weakening the hypothesis that all the sets φ(x) are closed in Y: Let X be paracompact with dimX = 0, let Y be completely metrizable and let φ:X → 𝓕(Y) be l.s.c. Then φ has a selection.
Słowa kluczowe
Rocznik
Tom
140
Numer
3
Strony
279-287
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-08-07
Twórcy
autor
  • Department of Mathematics, University of Washington, Seattle, Washington 98195, U.S.A.
Bibliografia
  • [B] D. Burke, Covering properties, in: Handbook of Set-Theoretic Topology, North-Holland, Amsterdam 1984, 347-422.
  • [M1] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838.
  • [M2] E. Michael, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238.
  • [M3] E. Michael, Continuous selections I, Ann. of Math. 63 (1956), 361-382.
  • [M4] E. Michael, Continuous selections II, Ann. of Math. 64 (1956), 562-580.
  • [M5] E. Michael, The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376.
  • [M6] E. Michael, Continuous selections and countable sets, Fund. Math. 111 (1981), 1-10.
  • [M7] E. Michael, A generalization of a theorem on continuous selections, Proc. Amer. Math. Soc. 105 (1989), 236-243.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.